JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 2
February-2021
eISSN: 2349-5162

Unique Identifier

JETIR2102166

Page Number

1392-1395

Share This Article


Title

Roots of a number

ISSN

2349-5162

Cite This Article

"Roots of a number", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 2, page no.1392-1395, February-2021, Available :http://www.jetir.org/papers/JETIR2102166.pdf

Abstract

To find a square root of a number which is perfect square in similar way to find a cube root of a number which is perfect cube we have to make some mathematical operations but we may solve such problems by observation. In this paper the analysis of square of number and cube of a number is made. This analysis results to find a square root of a number which is perfect square or cube root of a number which is perfect cube. Such a discussion may be extended for fourth root or fifth root of a number.

Key Words

Key words:- Square root, Cube root, Fourth root

Cite This Article

"Roots of a number", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 2, page no. pp1392-1395, February-2021, Available at : http://www.jetir.org/papers/JETIR2102166.pdf

Publication Details

Published Paper ID: JETIR2102166
Registration ID: 306246
Published In: Volume 8 | Issue 2 | Year February-2021
DOI (Digital Object Identifier):
Page No: 1392-1395
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Roots of a number", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 2, page no. pp1392-1395, February-2021, Available at : http://www.jetir.org/papers/JETIR2102166.pdf




Preview This Article


Downlaod

Click here for Article Preview